(Yucatán, 2019)

Enrico Fatighenti

Sapienza - Università di Roma, Dipartimento di Matematica "Guido Castelnuovo", Piazzale Aldo Moro 5, 00185 Roma RM.

e-mail: enricofatighenti6 [at]gmail[dot]com or enrico.fatighenti [at] uniroma1 [dot] it or fatighenti[at]mat [dot] uniroma1 [dot] it



I am a Researcher (RTD-A) at Sapienza - Università di Roma.

Previously I was a postdoc (CIMI LabEx) at IMT Toulouse, at Loughborough University, sponsored by the EPSRC via this scheme, and at Università Roma 3, sponsored by MIUR-project FIRB 2012 "Moduli spaces and their applications" . Even before, I got my PhD in 2017 at the University of Warwick, with Miles Reid as advisor. Broadly speaking I am a Hodge theorist: you can find below an (almost) detailed list of my research interests. For a more detailed CV click here.

Research interests:

  • Fano manifolds of K3 and Calabi-Yau type and link with hyperkähler geometry. Explicit constructions of varieties in homogenous varieties and their Hodge theory.

  • Explicit construction of surfaces of general type with small pg,K2 and Calabi-Yau quotients in low dimension

  • Fano and Calabi-Yau varieties in Weighted Projective Spaces. Explicit birational classification, especially of Q -Fano threefolds.

Preprints and publications:

  1. Fano fourfolds of K3 type, with Marcello Bernardara, Laurent Manivel and Fabio Tanturri [arXiv:2111.13030]

  2. The generalized roof F(1,2,n): Hodge structures and derived categories, with Michał Kapustka, Giovanni Mongardi and Marco Rampazzo, [arXiv:2110.10475]

  3. Polyvector fields for Fano 3-folds, with Pieter Belmans and Fabio Tanturri, [arXiv:2104.07626]

  4. Fano 3-folds from homogeneous vector bundles over Grassmannians, with Lorenzo De Biase and Fabio Tanturri, Revista Matemática Complutense, in press. [arXiv:2009.13382, journal] [Fanography/BigTable]

  5. A journey from the octonionic P^2 to a fake P^2, with Lev Borisov and Anders Buch, Proc. Am. Math. Soc., to appear [arXiv:2008.09731]

  6. New explicit constructions of surfaces of general type, with Lev Borisov, [arXiv:2004.02637]

  7. Nested varieties of K3 type, with Marcello Bernardara and Laurent Manivel, Journal de l'École polytechnique-Mathématiques (JEP), Tome 8 (2021) , pp. 733-778.[arXiv:1912.03144, journal]

  8. Fano varieties of K3 type and IHS manifolds, with Giovanni Mongardi, Int. Math. Res. Not. (IMRN), Volume 2021, Issue 4, February 2021, Pages 3097–3142 [arXiv:1904.05679, journal]

  9. Surfaces of general type with p_g=1, q=0, K^2=6 and Grassmannians, Math. Nachr. 293 (2020), no. 1 , Pages 88-100 [arXiv:1802.04643,journal]

  10. A note on a Griffiths-type ring for complete intersections in Grassmannians, with Giovanni Mongardi, Math. Z. 299, 1651–1672 (2021). [arXiv:1801.09586, journal]

  11. Hodge numbers and deformations of Fano 3-folds, with Gavin Brown, Documenta Mathematica 25, 267-307 (2020) [arXiv:1707.00653, journal]

  12. Weighted Fano varieties and infinitesimal Torelli problem, with Luca Rizzi and Francesco Zucconi, Journal of Geometry and Physics, Volume 139, May 2019, Pages 1-16. [arXiv:1611.05355, journal]

  13. Hodge Theory and deformations of affine cones of subcanonical projective varieties, with Carmelo Di Natale and Domenico Fiorenza, J. London Math. Soc., 96 (3): 524–544 (2017). [arXiv:1512.00835, journal]